# SDR ASAA2014080408754

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 22,508 hours, 6,921 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensor
- Part number: 21SN4152
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THREE HOURS INTO FLIGHT AT FL370, NR 1 AMBER COWL ANTI-ICE ILLUMINATED WITH ASSOCIATED "MASTER CAUTION" LIGHTS.  THE LIGHT REMAINED ON STEADY OR INTERMITTENT DURING AND AFTER ACCOMPLISHMENT OF QRH PROCEDURE.   ACFT GROUNDED.  ACCOMPLISHED FIM TASK 30-21/801.  FOUND NR 1 ENGINE CTAI DUCT OVERPRESSURE FAULTY.  REMOVED NR 1 ENGINE TAI PRESSURE SENSOR IAW AMM 30-21-21-000-802. INSTALLED NR 1 ENG TAI PRESSURE SENSOR IAW AMM 30-21-21-400-801.
